# SDR 2008UALA00024

- Difficulty date: December 30, 2007
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 25,672 hours, 3,429 cycles
- Engine: Pwa PW4090
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B435428
- Condition: Faulty
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER EICAS AND FLIGHT CONTROL SYS STATUS MSSG ON PUSHBACK.  REPLACED NR 4 SPOILER PCU, REPLACED ACE L2.  ALSO REPLACED COUPLER (HARNESS) B27122 IN P212. ACE L2 LRU RPL TEST AND PRI FLT CONTROL SELF TEST PASSED.  CONFIRMED SPOILER OPS AND INDICATION NORMAL, AC OK FOR SERVICE.
